Alert archive / Georgia / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 63, NWS Atlanta, GA

April 19, 20195 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Apr 19, 2019, 10:32 AM EDT for 5 counties in Georgia. It was in force for 28 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 19, 2019, 10:32 AM EDT (14:32 UTC)
Expired
Apr 19, 2019, 11:00 AM EDT
In force
28 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Bleckley County, GA, Dodge County, GA, Johnson County, GA, Laurens County, GA, Wilkinson County, GA

The radar

The Robins AFB radar (KJGX), 33 km from the middle of the area, began a volume at 14:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 19, 10:35 AM EDTTSTM WND DMG2 Ssw Cadwell, GATREE REPORTED DOWN ON THE 3100 BLOCK OF HWY 117.
Apr 19, 10:55 AM EDTTSTM WND DMG3 Ene Chappells Mill, GATREE REPORTED DOWN ON OLD TOOMSBORO RD NEAR INTERESCTION WITH THOMPSON DAVIS RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 2.5 hours before the alert went out and 266 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2019-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 822 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2019-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 303 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
822 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
632 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
303 m²/s²
0-3 km storm-relative helicity
279 m²/s²
Significant tornado parameter
1.3
Supercell composite
7.3

Open this sounding in Storm Lab

The text

As transmitted.

370 
WUUS52 KFFC 191432
SVRFFC
GAC023-091-167-175-319-191500-
/O.NEW.KFFC.SV.W.0063.190419T1432Z-190419T1500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
1032 AM EDT Fri Apr 19 2019

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northern Laurens County in central Georgia...
  Southeastern Wilkinson County in central Georgia...
  North central Dodge County in central Georgia...
  East central Bleckley County in central Georgia...
  West central Johnson County in east central Georgia...

* Until 1100 AM EDT.

* At 1032 AM EDT, a severe thunderstorm was located over Chester, or
  14 miles east of Cochran, moving northeast at 45 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Dublin, East Dublin, Chester, Dexter, Dudley, Cadwell, Rentz,
  Tuckers Crossroad, Rowland, Lovett, Harlow, Chappells Mill, Rebie
  and Brewton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3239 8325 3281 8296 3280 8295 3278 8296
      3276 8296 3278 8290 3261 8268 3228 8308
TIME...MOT...LOC 1432Z 217DEG 49KT 3241 8311 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 9:11 AM EDT, 1 hour 21 minutes earlier.

Area forecast discussion, Apr 19, 9:11 AM EDT, 1 hour 21 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
911 AM EDT Fri Apr 19 2019

.UPDATE...
Tornado Watch has expired. The potential for severe weather
continues mainly across areas along and east of a line from Athens
to Columbus. The primary hazards will be damaging wind gusts,
localized flooding and lightning. A brief tornado will also be
possible.

Also, tweaked the hourly grid and pops according to current
trends.

&&

.PREV DISCUSSION... /Issued 739 AM EDT Fri Apr 19 2019/

PREV DISCUSSION... /Issued 425 AM EDT Fri Apr 19 2019/

SHORT TERM /Today through Saturday/...
Short term models are in pretty good agreement, slowly bringing
surface front across the forecast area today, with the associated
upper low tracking across portions of northern AL and GA this
afternoon and tonight.  Hi-RES models have had a hard time resolving
the line of convection ahead of the front, and currently have the
main line of showers and thunderstorms moving across western
portions of the Atlanta Metropolitan areas down to near Columbus. We
have a Tornado Watch in affect through 8am over portions of west-
central Georgia. This line will move into portions of eastern and
central Georgia through mid morning. As the cold air associated with
the upper low moves across the area this afternoon, expect chance to
likely showers and thunderstorms across the area this afternoon,
with best chances in the vicinity of the upper low. The colder air
associated with the surface front is not in northwest AL and expect
our forecast area to see somewhat of a warm up through early
afternoon before the colder air makes it into north and west GA.
Overnight lows will drop into the upper 30s and lower 40s in the
higher elevation of northeast GA overnight, but do not expect any
wintry precip at this time.  With the upper low over eastern
portions of TN tomorrow could continue to see chances for showers
mainly over north GA.  Temperatures on Saturday will be 10-15
degrees cooler than afternoon high today. Have stayed close to
guidance temperatures through the period.

Atwell

LONG TERM /Saturday Night through Thursday/...
Long term starts out cooler and dry with only small precip chances
over the NE mountains Saturday night quickly coming to an end with
a dry Easter Sunday in store. Temperatures will warm up to start
the work week.

GFS and European are inconsistent with handling rain chances with a
weak cold front on Wednesday and Wednesday night. At this time am
favoring mainly low chances for n and portions of central GA.

Models continue to differ on Thursday with the GFS wetter than
the European. At this time, favoring chance pops for n and most of
central GA.

BDL

AVIATION...
12Z Update...
MVFR conditions will prevail with patchy IFR conditions across
the area. SHRA and isolated TSRA will move across the area
through 16-18Z, with additional SHRA or isolated TSRA possible
this afternoon. Winds will be southeast to west at 10-15kts with
gusts to 25kts in and near any convection.

//ATL Confidence...12Z Update...
Medium confidence all elements.

Atwell

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          70  45  56  43 / 100  40  40  10
Atlanta         67  44  56  45 / 100  40  40   5
Blairsville     65  38  48  37 / 100  60  50  20
Cartersville    66  43  55  40 /  90  50  50  10
Columbus        70  46  63  44 /  90  20  10   0
Gainesville     68  43  53  42 / 100  50  50  10
Macon           74  45  61  44 / 100  20  10   0
Rome            66  42  56  40 /  80  60  50   5
Peachtree City  67  44  59  42 / 100  30  30   0
Vidalia         77  49  64  47 /  80  30   5   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...NListemaa
LONG TERM....BDL
AVIATION...Atwell
Hazardous weather outlook, Apr 19, 8:46 AM EDT, 1 hour 46 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
846 AM EDT Fri Apr 19 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-201000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
846 AM EDT Fri Apr 19 2019

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

Isolated to scattered severe thunderstorms will remain possible
across portions of Georgia through this afternoon. The greatest
potential for any severe thunderstorms will be along and east of a
line from Athens to Columbus. The main hazard will be damaging
winds, frequent lighting and localized flooding. A brief tornado
will also be possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

No hazardous weather is expected Saturday through Tuesday.
There will be a chance of thunderstorms Wednesday and Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Special weather statement, Apr 19, 9:47 AM EDT, 45 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
947 AM EDT Fri Apr 19 2019

GAZ095-096-107>109-191415-
Houston GA-Wilcox GA-Bleckley GA-Dodge GA-Pulaski GA-
947 AM EDT Fri Apr 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HOUSTON...WILCOX...
SOUTHERN BLECKLEY...WESTERN DODGE AND PULASKI COUNTIES UNTIL 1015 AM
EDT...

At 946 AM EDT...a strong thunderstorm was over Pope City, or 9 miles
west of Abbeville...moving northeast at 40 mph.

  HAZARD...40 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Cochran, Eastman, Hawkinsville, Abbeville, Chester, Rochelle,
Pineview, Pitts, Union, Dubois, Empire, Mobley Crossing, Roddy,
Baileys Park, Ocmulgee Banks, Finleyson, Ocmulgee Public Fishing
Area, Paulk, Pulaski State Prison and Porter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3186 8360 3246 8353 3240 8313 3239 8312
      3186 8333
TIME...MOT...LOC 1346Z 210DEG 42KT 3204 8347

WIND...40MPH
Special weather statement, Apr 19, 9:59 AM EDT, 33 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
959 AM EDT Fri Apr 19 2019

GAZ048-056>059-070-071-191430-
Butts GA-Lamar GA-Monroe GA-Jasper GA-Spalding GA-Newton GA-Henry GA-
959 AM EDT Fri Apr 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR BUTTS...NORTHERN LAMAR...
NORTHWESTERN MONROE...NORTHWESTERN JASPER...SOUTHEASTERN SPALDING...
SOUTHERN NEWTON AND SOUTHEASTERN HENRY COUNTIES UNTIL 1030 AM EDT...

At 959 AM EDT...a strong thunderstorm was over Chappel Mill, or 8
miles north of Barnesville...moving north at 40 mph.

  HAZARD...40 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Barnesville, Jackson, Locust Grove, Flovilla, Milner, Jenkinsburg,
Orchard Hill, Stewart, Turtle Cove, Ola, Worthville, Goggins,
McKibben, Chappel Mill, High Falls State Park, Blount, Liberty Hill,
North Alcovy, Johnstonville and Indian Springs State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3355 8403 3359 8398 3348 8374 3303 8404
      3310 8425 3312 8425
TIME...MOT...LOC 1359Z 198DEG 54KT 3317 8411

WIND...40MPH
Special weather statement, Apr 19, 10:07 AM EDT, 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1007 AM EDT Fri Apr 19 2019

GAZ083-084-096-191430-
Wilkinson GA-Bleckley GA-Twiggs GA-
1007 AM EDT Fri Apr 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR WILKINSON...NORTHEASTERN BLECKLEY
AND EASTERN TWIGGS COUNTIES UNTIL 1030 AM EDT...

At 1007 AM EDT...a strong thunderstorm was near District Path, or 8
miles south of Jeffersonville...moving northeast at 40 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Jeffersonville, Irwinton, Gordon, Ivey, McIntyre, Toomsboro,
Danville, Allentown, Tarversville, District Path, Myricks Mill and
Cary.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3251 8348 3293 8335 3294 8334 3282 8301
      3263 8314 3258 8323 3253 8320 3244 8326
TIME...MOT...LOC 1407Z 207DEG 36KT 3256 8335

WIND...40MPH
Special weather statement, Apr 19, 10:18 AM EDT, 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1018 AM EDT Fri Apr 19 2019

GAZ096-097-107-109>111-191445-
Wheeler GA-Telfair GA-Laurens GA-Bleckley GA-Dodge GA-Pulaski GA-
1018 AM EDT Fri Apr 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WHEELER...TELFAIR...
SOUTHWESTERN LAURENS...BLECKLEY...DODGE AND NORTHEASTERN PULASKI
COUNTIES UNTIL 1045 AM EDT...

At 1017 AM EDT...a strong thunderstorm was over Five Points, or near
Eastman...moving northeast at 40 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
McRae, Cochran, Eastman, Hawkinsville, Alamo, Helena, Chester, Milan,
Dexter, Cadwell, Scotland, Chauncey, Rentz, Union, Towns, Dubois,
Plainfield, Empire, Cedar Grove and Mobley Crossing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3182 8297 3233 8349 3259 8321 3210 8264
TIME...MOT...LOC 1417Z 203DEG 36KT 3212 8318

WIND...40MPH
Local storm report, Apr 19, 10:25 AM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1025 AM EDT FRI APR 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1013 AM     FLASH FLOOD      1 ESE MCDONOUGH         33.44N  84.13W
04/19/2019                   HENRY              GA   AMATEUR RADIO

            HIGHWAY 81 WAS FLOODED AND CLOSED IN FRONT OF THE HENRY
            COUNTY LIBRARY.

&&

EVENT NUMBER FFC1900170

RWILLIS
Special weather statement, Apr 19, 10:26 AM EDT, 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1026 AM EDT Fri Apr 19 2019

GAZ036-037-047>049-059-060-071-072-082-191500-
Morgan GA-Putnam GA-Walton GA-Monroe GA-Bibb GA-Jones GA-Jasper GA-
Clarke GA-Oconee GA-Newton GA-
1026 AM EDT Fri Apr 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MORGAN...SOUTHWESTERN
PUTNAM...SOUTHEASTERN WALTON...EASTERN MONROE...NORTHWESTERN BIBB...
NORTHWESTERN JONES...JASPER...WESTERN CLARKE...OCONEE AND EASTERN
NEWTON COUNTIES UNTIL 1100 AM EDT...

At 1026 AM EDT...a line of thunderstorms was along a line extending
from Pannell to Bolingbroke...and moving northeast at 25 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Monroe, Madison, Monticello, Social Circle, Rutledge, Newborn, North
High Shoals, Mansfield, Bostwick, Good Hope, Shady Dale,
Athens-Clarke County, Bradley, Wayside, Eastville, Round Oak,
Pannell, Eudora, McElheneys Crossroads and Juliette.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3398 8343 3304 8356 3284 8387 3377 8371
TIME...MOT...LOC 1426Z 214DEG 22KT 3376 8369 3297 8382

WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 10:02 PM EDTSpecial Weather StatementFFCChattooga, Floyd, Polk28 min
Apr 18, 10:11 PM EDTRiver Flood WarningFFCForsyth, Fulton58 hr
Apr 18, 10:23 PM EDTSpecial Weather StatementFFCChattooga, Floyd22 min
Apr 18, 10:33 PM EDTSpecial Weather StatementFFCCarroll, Haralson, Polk27 min
Apr 18, 10:44 PM EDTSpecial Weather StatementFFCFloyd, Whitfield31 min
Apr 18, 11:00 PM EDTSpecial Weather StatementFFCCarroll, Heard30 min
Apr 18, 11:06 PM EDTSpecial Weather StatementFFCTroup24 min
Apr 18, 11:13 PM EDTSpecial Weather StatementFFCBartow, Gordon32 min
Apr 18, 11:21 PM EDTSpecial Weather StatementFFCCoweta24 min
Apr 18, 11:30 PM EDTSpecial Weather StatementFFCDouglas30 min
Apr 19, 12:39 AM EDTSpecial Weather StatementFFCHarris36 min
Apr 19, 3:50 AM EDTSpecial Weather StatementFFCCoweta, Harris, Heard, Meriwether, Muscogee, Troup40 min
Apr 19, 4:32 AM EDTSpecial Weather StatementFFCCoweta, Harris, Meriwether, Troup43 min
Apr 19, 4:35 AM EDTSpecial Weather StatementFFCClayton25 min
Apr 19, 5:03 AM EDTTornado WarningFFCForsyth, Fulton, Gwinnett27 min
Apr 19, 5:13 AM EDTSpecial Weather StatementFFCDeKalb, Gwinnett, Henry, Rockdale32 min
Apr 19, 5:25 AM EDTSpecial Weather StatementFFCHall35 min
Apr 19, 5:34 AM EDTFlash Flood WarningFFCHarris, Troup6 hr
Apr 19, 5:39 AM EDTSpecial Weather StatementFFCFayette, Meriwether, Spalding66 min
Apr 19, 5:50 AM EDTTornado WarningFFCHall, White10 min
Apr 19, 6:04 AM EDTRiver Flood WarningFFCCobb3 hr
Apr 19, 6:12 AM EDTFlash Flood WarningFFCCobb, DeKalb, Fulton, Gwinnett6 hr
Apr 19, 6:14 AM EDTSpecial Weather StatementFFCHenry, Rockdale31 min
Apr 19, 6:23 AM EDTFlash Flood WarningFFCHarris, Meriwether, Pike6 hr
Apr 19, 6:25 AM EDTSpecial Weather StatementFFCPickens35 min
Apr 19, 6:36 AM EDTSevere Thunderstorm WarningFFCHenry, Newton, Rockdale24 min
Apr 19, 6:41 AM EDTSpecial Weather StatementFFCHarris, Muscogee49 min
Apr 19, 6:48 AM EDTFlash Flood WarningFFCClayton, Coweta, Fayette, Henry, Pike, Rockdale and 1 more6 hr
Apr 19, 6:57 AM EDTSevere Thunderstorm WarningFFCNewton, Rockdale, Walton32 min
Apr 19, 7:11 AM EDTFlash Flood WarningFFCBarrow, DeKalb, Gwinnett, Newton, Rockdale, Walton6 hr
Apr 19, 7:20 AM EDTTornado WarningFFCBarrow, Clarke, Jackson, Oconee, Walton25 min
Apr 19, 7:34 AM EDTFlash Flood WarningFFCBanks, Barrow, Clarke, Hall, Jackson, Madison6 hr
Apr 19, 7:44 AM EDTSevere Thunderstorm WarningFFCBanks, Jackson, Madison31 min
Apr 19, 7:55 AM EDTTornado WarningFFCBanks, Jackson, Madison20 min
Apr 19, 8:06 AM EDTRiver Flood WarningFFCForsyth20 hr
Apr 19, 8:12 AM EDTRiver Flood WarningFFCPolk5 hr
Apr 19, 8:37 AM EDTSevere Thunderstorm WarningFFCMorgan, Newton, Oconee, Rockdale, Walton38 min
Apr 19, 8:43 AM EDTSpecial Weather StatementFFCCrisp, Dooly, Sumter47 min
Apr 19, 8:51 AM EDTRiver Flood WarningFFCCobb, Fulton19 hr
Apr 19, 8:51 AM EDTRiver Flood WarningFFCGwinnett21 days
Apr 19, 8:51 AM EDTRiver Flood WarningFFCGwinnett9 hr
Apr 19, 8:59 AM EDTSpecial Weather StatementFFCTalbot, Upson31 min
Apr 19, 9:08 AM EDTSevere Thunderstorm WarningFFCBarrow, Clarke, Jackson, Oconee, Walton37 min
Apr 19, 9:09 AM EDTAreal Flood WarningFFCCoweta, Fayette, Meriwether, Troup6 hr
Apr 19, 9:18 AM EDTRiver Flood WarningFFCCobb, Fulton21 days
Apr 19, 9:18 AM EDTRiver Flood WarningFFCChattahoochee, Muscogee3 days
Apr 19, 9:29 AM EDTRiver Flood WarningFFCDade16 hr
Apr 19, 9:29 AM EDTRiver Flood WarningFFCGwinnett, Walton12 hr
Apr 19, 9:32 AM EDTRiver Flood WarningFFCDeKalb, Fulton21 days
Apr 19, 9:33 AM EDTSpecial Weather StatementFFCLamar, Talbot, Upson27 min
Apr 19, 9:37 AM EDTSpecial Weather StatementFFCFranklin8 min
Apr 19, 9:44 AM EDTRiver Flood WarningFFCFulton13 hr
Apr 19, 9:47 AM EDTSpecial Weather StatementFFCPulaski, Wilcox28 min
Apr 19, 9:57 AM EDTRiver Flood WarningFFCCobb, Fulton17 hr
Apr 19, 9:57 AM EDTRiver Flood WarningFFCFayette, Spalding63 hr
Apr 19, 9:57 AM EDTRiver Flood WarningFFCDeKalb, Rockdale31 hr
Apr 19, 9:57 AM EDTRiver Flood WarningFFCNewton, Rockdale46 hr
Apr 19, 9:57 AM EDTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs4 days
Apr 19, 9:59 AM EDTSpecial Weather StatementFFCButts, Lamar31 min
Apr 19, 10:07 AM EDTFlash Flood WarningFFCBarrow, Butts, Henry, Newton, Oconee, Spalding and 1 more6 hr
Apr 19, 10:07 AM EDTSpecial Weather StatementFFCTwiggs, Wilkinson23 min
Apr 19, 10:15 AM EDTRiver Flood WarningFFCCoweta7 hr
Apr 19, 10:18 AM EDTSpecial Weather StatementFFCBleckley, Dodge, Telfair, Wheeler27 min
Apr 19, 10:23 AM EDTRiver Flood WarningFFCDeKalb21 days
Apr 19, 10:26 AM EDTSpecial Weather StatementFFCJasper, Morgan34 min
Apr 19, 10:29 AM EDTRiver Flood WarningFFCDeKalb, Fulton7 hr
Apr 19, 10:29 AM EDTRiver Flood WarningFFCGwinnett6 hr
Apr 19, 10:29 AM EDTRiver Flood WarningFFCBanks21 days
Apr 19, 10:37 AM EDTRiver Flood WarningFFCFayette21 days
Apr 19, 10:40 AM EDTSevere Thunderstorm WarningFFCDodge, Pulaski, Wilcox35 min
Apr 19, 10:44 AM EDTTornado WarningFFCMontgomery, Telfair, Treutlen, Wheeler31 min
Apr 19, 10:51 AM EDTRiver Flood WarningFFCDeKalb21 days
Apr 19, 10:56 AM EDTTornado WarningFFCJohnson, Laurens23 min
Apr 19, 11:04 AM EDTRiver Flood WarningFFCSpalding5 hr
Apr 19, 11:08 AM EDTTornado WarningFFCLaurens, Treutlen15 min
Apr 19, 11:10 AM EDTSevere Thunderstorm WarningFFCMontgomery, Toombs35 min
Apr 19, 11:12 AM EDTRiver Flood WarningFFCFulton, Gwinnett3 hr
Apr 19, 11:12 AM EDTRiver Flood WarningFFCFulton9 hr
Apr 19, 11:12 AM EDTRiver Flood WarningFFCDeKalb, Fulton21 days
Apr 19, 11:12 AM EDTSevere Thunderstorm WarningFFCDodge, Laurens, Telfair, Wheeler33 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.